MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO POWER PRO IT AMBULANCE COT; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO POWER PRO IT AMBULANCE COT; STRETCHER, WHEELED
Catalog Number 6516000000
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is part of the malfunction summary reporting program, exemption number e2014007.The device was evaluated in the field and the issue was not confirmed; there was no malfunction or defect found.There were no remedial actions taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the cot dropped from the ambulance.There was no patient involvement.

Brand Name
POWER PRO IT AMBULANCE COT
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key7693594
Report Number0001831750-2018-00685
Device Sequence Number19081493
Product Code FPO
UDI-Device Identifier07613327261578
UDI-Public07613327261578
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6516000000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2018
Initial Report FDA Received Date07/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1